Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 928950, 12 pages
http://dx.doi.org/10.1155/2014/928950
Research Article

Convergence Theorems for Accretive Operators with Nonlinear Mappings in Banach Spaces

1Department of Mathematics, Shanghai Normal University, Shanghai 200234, China
2Department of Mathematics, Shanghai Normal University and Scientific Computing Key Laboratory of Shanghai Universities, Shanghai 200234, China

Received 4 December 2013; Accepted 17 March 2014; Published 29 April 2014

Academic Editor: Satit Saejung

Copyright © 2014 Yan-Lai Song and Lu-Chuan Ceng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, no. 2, pp. 197–228, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. M. A. Noor and K. I. Noor, “Sensitivity analysis for quasi-variational inclusions,” Journal of Mathematical Analysis and Applications, vol. 236, no. 2, pp. 290–299, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. V. F. Demyanov, G. E. Stavroulakis, L. N. Polyakova, and P. D. Panagiotopoulos, Quasidifferentiability and Nonsmooth Modelling in Mechanics, Engineering and Economics, vol. 10, Kluwer Academic, Dordrecht, The Netherlands, 1996. View at MathSciNet
  4. S. Kamimura and W. Takahashi, “Approximating solutions of maximal monotone operators in Hilbert spaces,” Journal of Approximation Theory, vol. 106, no. 2, pp. 226–240, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. Y. Yao, Y. J. Cho, and Y.-C. Liou, “Algorithms of common solutions for variational inclusions, mixed equilibrium problems and fixed point problems,” European Journal of Operational Research, vol. 212, no. 2, pp. 242–250, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. M. A. Noor, “Generalized set-valued variational inclusions and resolvent equations,” Journal of Mathematical Analysis and Applications, vol. 228, no. 1, pp. 206–220, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. P. Hartman and G. Stampacchia, “On some non-linear elliptic differential-functional equations,” Acta Mathematica, vol. 115, no. 1, pp. 271–310, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. S.-S. Zhang, J. H. W. Lee, and C. K. Chan, “Algorithms of common solutions to quasi variational inclusion and fixed point problems,” Applied Mathematics and Mechanics, vol. 29, no. 5, pp. 571–581, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. H. Manaka and W. Takahashi, “Weak convergence theorems for maximal monotone operators with nonspreading mappings in a Hilbert space,” Cubo, vol. 13, no. 1, pp. 11–24, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Takahashi, W. Takahashi, and M. Toyoda, “Strong convergence theorems for maximal monotone operators with nonlinear mappings in Hilbert spaces,” Journal of Optimization Theory and Applications, vol. 147, no. 1, pp. 27–41, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. K. Aoyama, H. Iiduka, and W. Takahashi, “Weak convergence of an iterative sequence for accretive operators in Banach spaces,” Fixed Point Theory and Applications, vol. 2006, Article ID 35390, 13 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. H. Zegeye and N. Shahzad, “Strong convergence theorems for a common zero of a finite family of m-accretive mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 5, pp. 1161–1169, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. J.-M. Chen and T.-G. Fan, “Viscosity approximation methods for two accretive operators in Banach spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 670523, 9 pages, 2013. View at Publisher · View at Google Scholar
  14. G. López, V. Martín-Márquez, F. Wang, and H.-K. Xu, “Forward-backward splitting methods for accretive operators in Banach spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 109236, 25 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Y. Cho, X. L. Qin, and L. Wang, “Iterative algorithms with errors for zero points of m-accretive operators,” Fixed Point Theory and Applications, vol. 2013, article 148, 2013. View at Publisher · View at Google Scholar
  16. H. Y. Zhou, “Convergence theorems for λ-strict pseudo-contractions in q-uniformly smooth Banach spaces,” Acta Mathematica Sinica, vol. 26, no. 4, pp. 743–758, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. P. Sunthrayuth and P. Kumam, “Iterative methods for variational inequality problems and fixed point problems of a countable family of strict pseudo-contractions in a q-uniformly smooth Banach space,” Fixed Point Theory and Applications, vol. 2012, article 65, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  18. O. Scherzer, “Convergence criteria of iterative methods based on Landweber iteration for solving nonlinear problems,” Journal of Mathematical Analysis and Applications, vol. 194, no. 3, pp. 911–933, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. H.-K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 16, no. 12, pp. 1127–1138, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. K. K. Tan and H. K. Xu, “Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process,” Journal of Mathematical Analysis and Applications, vol. 178, no. 2, pp. 301–308, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. K. Aoyama, Y. Kimura, W. Takahashi, and M. Toyoda, “Approximation of common fixed points of a countable family of nonexpansive mappings in a Banach space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 8, pp. 2350–2360, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. F. E. Browder, “Semicontractive and semiaccretive nonlinear mappings in Banach spaces,” Bulletin of the American Mathematical Society, vol. 74, pp. 660–665, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. R. E. Bruck, “A simple proof of the mean ergodic theorem for nonlinear contractions in Banach spaces,” Israel Journal of Mathematics, vol. 32, no. 2-3, pp. 107–116, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. W. Kaczor, “Weak convergence of almost orbits of asymptotically nonexpansive commutative semigroups,” Journal of Mathematical Analysis and Applications, vol. 272, no. 2, pp. 565–574, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  25. Y. Song and L. Ceng, “A general iteration scheme for variational inequality problem and common fixed point problems of nonexpansive mappings in q-uniformly smooth Banach spaces,” Journal of Global Optimization, vol. 57, no. 4, pp. 1327–1348, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  26. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. P. L. Combettes and S. A. Hirstoaga, “Equilibrium programming in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 1, pp. 117–136, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet